Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of Evista Oral.

Overall User Ratings

224 Total User Reviews

User Reviews

«Previous 101-105 of 120 Next»
Condition: Decreased Bone Mass Following Menopause
8/6/2008 10:37:55 PM

Reviewer: Sandi, 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I have been on evista for 2 weeks my stomach is severely bloated,I feel like I'm starting to get depressed,having mood swings,feeling very tired,no energy,I had a hysterectomy at 37 and now have osteoporosis.My grandmother died from severe fractures of the spine due to osteoporosis,I don't want to suffer like she did but don't think I can live with these side affects! I will just have ... Show Full Comment

Condition: Decreased Bone Mass Following Menopause
7/25/2008 6:52:02 AM

Reviewer: sc2ing, 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
This medicine caused me to have chest pain with a trip to the emergency room and a night stay in the hospital. Thinking I was having a heart attack. Turns out this medicine burned my esophagus and now I have ulcers. I am being treated for these ulcers now. This is one of the worst treatments for bone lose. DO NOT TAKE!

Condition: Decreased Bone Mass Following Menopause
7/8/2008 8:13:38 PM

Reviewer: Patti, 55-64 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
This is the 2nd time I tried to take this drug. I am having a lot of pain in both legs. I am trying to find a natural remedy for "borderline osteoporis". Pls advise

Condition: Decreased Bone Mass Following Menopause
7/7/2008 3:01:21 PM

Reviewer: 45-54 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
This medication caused chest pains with the possibility of gall bladder problems. Have decided that the side effects of this medication are not worth risking my health further.

Condition: Decreased Bone Mass Following Menopause
5/29/2008 9:21:51 AM

Reviewer: Naomi, 55-64 Female on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 2

Comment:
Legs and ankle swelling

«Previous 101-105 of 120 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Health Solutions From Our Sponsors

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

tea
What you should eat.
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
colon xray
Get the facts.
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
fruit drinks
Foods that can help you focus.
Sad dog and guacamole
Don't feed this to your dog.
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.